# SDR ASAA2014081108822

- Difficulty date: August 11, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 20,490 hours, 6,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT LATCH SHUT FROM THE INSIDE.  ACFT GROUNDED.  FOUND L1 DOOR GUIDE ARM OUT OF ADJUSTMENT.  ADJUSTED GUIDE ARM, OPS CHECKED GOOD IAW MM 52-11-00-820-801, STEP H.
